Couldn't find what you looking for?

TRY OUR SEARCH!

hi you guys, I had unprotected sex right after my period ended. Then two days later I had the plan b, this wasn't my first time, so I thought I was going to get my period within a week, like expected from plan b. however, I've just been having a really light brownish discharge that comes out with the vaginal fluid. I don't know if this is the plan b or if its an implantation bleeding. its scarying me. Plus, I had the discharge EXACTLY a week from when I had taken the plan b, but it stopped then it started the brownish discharge again..am I pregnant?

Loading...

Just try to relax. Stressing out can make your body do weird things!

I have taken plan B twice, and I didn't get the same reaction both times. The first time I starting spotting two days after taking it. The second time I used it, I mostly had dark brown discharge, with a day or two of light bleeding, around 7 days after taking it, along with sore breasts, cramping, and back pains.

Had you used plan B at the same time in your cycle last time? My guess is that maybe you are having a different reaction to it because you are at a different point in your cycle. Or maybe our bodies just don't react to it the same every time.

Implantation bleeding isn't THAT common.. the majority of pregnant women don't experience. It is also said to be very light pink or very light brown spotting.. sometimes only enough to see on the toilet paper - not even on your undies.

When used correctly, plan B is extrememly effective. If you are still concerned, you can take a First Response pregnancy test as soon as 5 days before your missed period.
Reply

Loading...